C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL MB + KIT W/GUARDIVA & PC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reez3388 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
Event or Problem Description
It was reported uneventful picc placement.Upon removal of stylet wire, it was noted that it was fractured approx.4cm from tip.After sterile dressing was applied and procedure completed, we attempted to further asses tip when it completely broke off.